# SDR SWIA200211491

- Difficulty date: November 11, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 14,817 hours, 21,612 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0192
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,799 hours, 9,744 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON SELECTING FLAPS 15 DEGREES ON TAXI OUT, WE HAD A ''CONTROL FAULT'' AFFECTING THE OUTBOARD PAIR OF FLAPS.  REPLACED FLAP ANNUNCIATOR UNIT.  OPS CHECKS GOOD.
